On obtaining the best approximations to the solution of boundary value problems
Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 346-349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_2_a21,
author = {A. T. Taldykin and E. A. Isakova},
title = {On obtaining the best approximations to the solution of boundary value problems},
journal = {Differencialʹnye uravneni\^a},
pages = {346--349},
year = {1994},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_2_a21/}
}
A. T. Taldykin; E. A. Isakova. On obtaining the best approximations to the solution of boundary value problems. Differencialʹnye uravneniâ, Tome 30 (1994) no. 2, pp. 346-349. http://geodesic.mathdoc.fr/item/DE_1994_30_2_a21/